본문 바로가기
KERD
논문KCI 등재

A NOTE ON SCHLÄFLI TYPE MODULAR EQUATIONS OF COMPOSITE DEGREES

1

조회

0

다운로드

0

인용

0

참고문헌

키워드

주제분류수학

초록

S. Ramanujan documented certain modular equations in his recordings and many mathematicians employed them for the explicit calculation of theta functions, Weber-class invariants, Continueed fractions and many more. Motivated by their work, in this paper, we found few modular equations of the similar type.

Abstract

S. Ramanujan documented certain modular equations in his recordings and many mathematicians employed them for the explicit calculation of theta functions, Weber-class invariants, Continueed fractions and many more. Motivated by their work, in this paper, we found few modular equations of the similar type.

참고문헌 (12)

  1. C. Adiga, "On Ramanujan’s cubic continued fraction and explicit evaluations of theta-functions", Indian J. Pure Appl. Math, 35(9), pp.1047~1062 (2004)
  2. N. D. Baruah, "Modular equations for Ramanujan’s cubic continued fraction", J. Math. Anal. Appl, 268(1), pp.244~255 (2002)
  3. N. D. Baruah, "On some of Ramanujan’s Schlafli-type mixed modular equations", J. Number Theory, 100(2), pp.270~294 (2003)
  4. B. C. Berndt, "Ramanujan’s Notebooks, Part III" (1991), Springer
  5. B. C. Berndt, "Ramanujan’s Notebooks, Part IV" (1996), Springer
  6. M. S. M. Naika, "Modular equations for the ratios of Ramanujan’s theta function and evaluations", New zealand Journal of Mathematics, 40, pp.33~48 (2010)
  7. S. Ramanujan, "Notebooks (2 Volumes)" (1957), Tata Institute of Fundamental Research
  8. K. R. Vasuki, "A note on P-Q modular equations", Tamsui Oxf. J. Math. Sci, 21(2), pp.109~120 (2005)
  9. K. R. Vasuki, "Evaluation of the Ramunujan-Gollnitz-Gordon continueed fraction H(q)by modular equations", Indian J. Mathematics, 48, pp.275~300 (2006)
  10. J. Yi, "Theta-function identities and the explicit formulas for theta-function and their applications", J. Math. Anal. Appl, 292, pp.381~400 (2004)
  11. B. R. Srivatsa Kumar, "Shruthi, A note on modular equations of signature 2 and their evaluations", Communications of the Korean Mathematical Society, 37(1), pp.31~43 (2022)[DOI]
  12. Saikia, N., "Some new modular equations in Ramanujan’s alternate theory of signature 3", Ramanujan J, 50, pp.163~194 (2019)[DOI]

관련 논문AI추천

이 간행물의 다른 논문 (31건)